# SDR SWAA2022052596381

- Difficulty date: April 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Part number: 146A94014
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATE BTW BS767 TO BS787 AND STR25L TO STR25R AT AFT CARGO COMPARTMENT 2022-206781 REPLACED STRAP LOCATE BTW BS767 TO BS787 AND STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500-16. P/N: 146A9401-4ATSMRO PO:2022 142949.REPLACED STRAP LOCATE BTW BS767 TO BS787 AND STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500-16. P/N: 146A9401-4ATSMRO PO:2022 142949.REPLACED STRAP LOCATE BTW BS767 TO BS787 AND STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 146A7500-16. P/N: 146A9401-4ATSMRO PO:2022 142949.
